# SDR UHLA2013092800460

- Difficulty date: September 28, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 22,493 hours, 14,843 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - RT WING  RIB 10 CRACKED.  PERFORMED TEMP REPAIR IAW ETD2013-170-043955 REV A ON RT RIB EXTENSION.
